CureZone   Log On   Join
Discouraged and scared...
 
DMgirl Views: 2,105
Published: 7 years ago
 

Discouraged and scared...


I just don't know...I give up for now. Friday was the last day I took iodine. My throat has been swollen a month. Doesn't matter how high or low dose. For a recap, I started Iodine back in August at very low dose. In September I decided to jump to 125 mg per day. Initially I felt great. My thyroid swelled in late November, so I decided to take 7-10 days off and then resume again, but much slower. I started at 1 Iodoral per day, increasing 1 Iodoral per week until I hit 50 mg. The swelling started up again. So I jumped to between 100-140 mg. Did nothing for the swelling. I've been really scared about the thyroid swelling, so now I decided to stop.

I have been taking all the companion supps religiously, even increased my selenium to 400-600 mcg. I do have 2 Amalgam fillings and I'm wondering if this is hindering my progress. My adrenals are also bad. I tried taking adrenal supplements a couple of weeks ago, and that made my anxiety/panic way worse. High dose Iodine has made me wake up in a panic betweeen 2-4 a.m. every night and then I can't fall back asleep. I also have diarrhea right upon waking. I developed purple streaky stretch marks on my torso. I had to borrow some of my mom's Ambien just so I can get some sleep. I hate taking that, but it's my last resort. Depressed as hell now, too..

I don't know how long to stop for, but it's going to be at least a couple of weeks. I'm wondering if mercury and other toxins got lodged in my thyroid area and that is what caused the swelling to remain there. I don't know if anyone else has a similar experience. I don't want to go to the doc just yet because I'm scared to death what my labs would be at this point....

I'm seriously contemplating getting my fillings out by a holistic dentist when I get a chance...have to check pricing on that.

I just haven't seen much benefit from taking Iodine after the months I was on it. Any positives hindered by toxins, I guess. Maybe I'm not absorbing it properly, even though was taking 2 doses of B2/B3, all the supplements, and milk thistle/NAC for detox support....
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.com

0.531 sec, (2)